MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SYN POR PLUS HA SO STEM SZ 11; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CA-P

SMITH & NEPHEW, INC. SYN POR PLUS HA SO STEM SZ 11; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CA-P
Model Number 71309011
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Hip Fracture (2349); No Code Available (3191)
Date of Event 06/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Implant date is an approximation based on patient's memory that it occured some 7 years ago.
 
Event or Problem Description
It was reported that patient underwent revision surgery due to periprosthetic fracture.The surgeon's first choice was a cable because of the patients age.Stem was noticed to be loose because of the fracture.
 
Additional Manufacturer Narrative
Corrections based on additional information received.
 
Additional Manufacturer Narrative
Correction based on new data received.
 
Additional Manufacturer Narrative
Please see attached file for our results of investigation.(b)(4).

Brand Name
SYN POR PLUS HA SO STEM SZ 11
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CA-P
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6709789
Report Number1020279-2017-00526
Device Sequence Number11154566
Product Code MEH
UDI-Device Identifier03596010459664
UDI-Public03596010459664
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K002996
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71309011
Device Catalogue Number71309011
Device Lot Number08BM14976
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2017
Initial Date Received by Manufacturer 06/15/2017
Supplement Date Received by Manufacturer07/13/2017
07/28/2017
07/28/2017
Initial Report FDA Received Date07/13/2017
Supplement Report FDA Received Date07/17/2017
08/07/2017
10/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN OXINIUM FEMORAL HEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR